# SDR COMA9910159

- Difficulty date: October 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 1247
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 12041320031
- Condition: Dented
- Location: Fwd Fuselage
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN NOSE SKIN P/N 120-41320-031.  REMOVE AND REPLACE SKIN IAW AERODESIGN AIRCRAFT ENGINEERING, INC. REPORT 3444-1.
